# SDR F3LA200400088

- Difficulty date: August 19, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 51,596 hours, 32,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED SKIN REPAIR AT BS 917, STR. 20L, REPAIR DOCUMENTATION NOT SATISFACTORY TO LEASOR.  REMOVED EXISTING FUSELAGE REPAIRS AT BS 927 AND BS 896 COMMON TO STR. 20L.  ENLARGED CUTOUTS TO INCLUDE FASTENER HOLE FROM PREVIOUS REPAIRS, MANUFACTURED STRUCTURAL FILLERS, A DOUBLER AND A TRIPLER.  INSTALLED REPAIR PARTS AND APPLIED AERODYNAMIC SEAL TO NEW REPAIR PARTS IAW SRM 53-00-01, FIG. 229, DETAIL XIV AND EA B3-53R-10506.
